# SDR FDEA202510131975

- Difficulty date: October 13, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 581
- Aircraft time: 56,855 hours, 30,482 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53974268200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR SUPPORT BEAM CORRODED AT FR58 Y-805 - Y-1470 REPAIRED THE AFT CARGO COMPARTMENT CORRODED FLOOR SUPPORT BEAM AT FR58 Y-805 - Y-  1470 PER A300-600 SRM53-10-15-201 FIGURE 207 AND EA: 6-5321-T0385357 P1. TITLE:  FUSELAGE -   CARGO COMP FLOOR - AFT CARGO FRAME 58 CROSSBEAM RH END CORROSION - SRM REPAIR   WITH MINOR DEVIATION.THIS IS CAT A REPAIR, MAJOR REPAIR IAW FEDEX GMM 6-2-100.
